University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1856

Title: On Regression Approach to ANOVA Designs
Authors: Ukwu, Chukwunenye
Keywords: Indicator
Issue Date: 2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No.8; Pp 47-54
Abstract: Regression approach to one-way (one-factor) Analysis of Variance problems was investigated using indicator variables to represent the selection of data from alternative levels (treatments) of the factor. A matrix, U of indicator variables Xi j was obtained, from which 1 () tt U U U y  yielded the means of the output responses 1corresponding to given treatments rightoff- the-bat. The key benefit is that the matrices and , ( ) , t t t U U U U U y  1 () tt U U U y  have very simple structures, which could be deployed for an easy generation of a desired ANOVA table and the establishing of Confidence and Prediction intervals.
URI: http://hdl.handle.net/123456789/1856
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
E028047054.pdf218.77 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback